# SDR 95ZZZX1008

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7481E
- Make and model: Cessna 210
- Aircraft serial: 57181
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis Assy
- Part number: 12430661
- Condition: Failed
- Location: Nlg Uplock
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FAILED TO EXTEND.  NOSE GEAR UPLOCK ACT. CLEVIS ASSY FAILED CAUSING NOSE GEAR ASSY TO STAY IN UP AND LOCKED POSITION.  UPLOCK ASSY IS SPRING LOADED TO THE LOCKED POSITION TO RELIEVE HYDRAULIC SYSTEM PRESS. AND HOLD DOORS UP.  SUBMITTER RECOMMENDS EVERY 100 HOURS CHECK CLEVIS ASSY FOR SECURITY OF COTTER KEY IN CLEVIS ASSY FOR LOCKING EFFECTIVENESS.
